# SDR DALA2024062406392

- Difficulty date: June 23, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 73,767 hours, 29,743 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0409079) CORROSION AT R/H FLOOR STRAP STA1016 - 1016+10, RBL 18, WL 208. REMOVED, REPLACED AND INSTALLED NEW R/H FLOOR STRAP STA 1006 TO 1016+13 RBL 18 WL 208 IAW B737 SRM 51-40-02-0G.
